# SDR SIMA20160709003

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,143 hours, 28,704 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 1116
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GPU HOOKUP, POWER DROPPED OFFLINE WITH CHATTERING RELAYS AND STRONG ELECTRICAL BURNING ODOR IN CABIN.  REMOVED AND REPLACED CEILING BALAST IAW AMM 33-21-05. REMOVED AND REPLACED CABIN LIGHTING CONTROL MODULE IAW AMM CH 33-21-01.
